RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Abiev Nurlan Abievich

Total publications: 10 (10)
in MathSciNet: 6 (6)
in zbMATH: 4 (4)
in Web of Science: 3 (3)
in Scopus: 6 (6)
Cited articles: 5
Citations in Math-Net.Ru: 4
Citations in Web of Science: 8
Citations in Scopus: 11

Number of views:
This page:1394
Abstract pages:406
Full texts:62
References:42
Abiev Nurlan Abievich
Associate professor
Candidate of physico-mathematical sciences (2001)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 21.06.1971
E-mail:
Keywords: Ricci curvature, metric Lie algebras, Ricci flows, generalized Wallach spaces, invariant Riemannian metrics, dynamical systems.
UDC: 517.938, 514.765
MSC: 53C30, 53C44, 37C10, 34C05, 14P05, 14Q10

Subject:

Differential Equations, Differential Geometry

Biography

Faculty of Mathematics and Mechanics of Novosibirsk State University (1993), Ph. D. thesis (2001).

   
Main publications:
  1. Abiev N. A., Nikonorov Yu. G., “The evolution of positively curved invariant Riemannian metrics on the Wallach spaces under the Ricci flow”, Annals of Global Analysis and Geometry, 50:1 (2016), 65–84 , arXiv: 1509.09263v3  crossref  mathscinet  zmath  isi  scopus
  2. Abiev N. A., “Two-parametric bifurcations of singular points of the normalized Ricci flow on generalized Wallach spaces”, Advancements in Mathematical Sciences (Antalya, Turkey, November 5–7, 2015), AIP Conference Proceedings, 1676, AIP Publishing, 2015, 1–6  crossref  isi  scopus
  3. Abiev N. A., Arvanitoyeorgos A., Nikonorov Yu. G., Siasos P, “The dynamics of the Ricci flow on generalized Wallach spaces”, Differential Geometry and its Applications, 35 (2014), 26–43  crossref  mathscinet  zmath  isi  scopus
  4. Abiev N. A., Arvanitoyeorgos A., Nikonorov Yu. G., Siasos P, “The Ricci flow on some generalized Wallach spaces”, Geometry and its Applications (Haifa, Israel, May 15–18, 2013), Springer Proceedings in Mathematics and Statistics, 72, eds. V. Rovenski, P. Walczak, Springer, Switzerland, 2014, 3–37  crossref  mathscinet  zmath  scopus
  5. Abiev N. A., “On the Ricci curvature of solvable metric Lie algebras with two-step nilpotent derived algebras”, Siberian Advances in Mathematics, 24:1 (2014), 1–11  mathnet  mathnet  crossref  mathscinet  zmath  elib  scopus

http://www.mathnet.ru/eng/person80616
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:abiev.n-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/ABNRXF-0
http://elibrary.ru/author_items.asp?spin=9949-3719
http://orcid.org/0000-0003-1231-9396
http://www.researcherid.com/rid/D-1564-2016
http://www.scopus.com/authid/detail.url?authorId=56042965200
https://arxiv.org/a/abiev_n_1

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2017
1. Abiev N.A., “On the evolution of invariant Riemannian metrics on one class of generalized Wallach spaces under the influence of the normalized Ricci flow”, Siberian Advances in Mathematics, 27:4 (2017), 227–238  mathnet  crossref  crossref  mathscinet  elib  scopus
2. Abiev N. A, “On evolution of invariant Riemannian metrics on generalized Wallach spaces under the normalized Ricci flow”, Functional Analysis in Interdisciplinary Applications (Astana, Kazakhstan, October 2–5, 2017), Springer Proceedings in Mathematics and Statistics, 216, eds. T. Kalmenov, E. Nursultanov, M. Ruzhansky, M. Sadybekov, Springer, Cham, 2017, 2–22  crossref
3. Abiev N. A. Nikonorov Yu. G., “Ob evolyutsii rimanovykh metrik polozhitelnoi krivizny na prostranstvakh Uollakha pod vliyaniem potoka Richchi”, Matematicheskii forum, 11 (2017), 1–14

   2016
4. Abiev N. A., Nikonorov Yu. G., “The evolution of positively curved invariant Riemannian metrics on the Wallach spaces under the Ricci flow”, Annals of Global Analysis and Geometry, 50:1 (2016), 65–84 , arXiv: 1509.09263v3  crossref  mathscinet  zmath  isi  scopus (cited: 4)

   2015
5. Abiev N. A., “On topological structure of some sets related to the normalized Ricci flow on generalized Wallach spaces”, Vladikavkazskii matematicheskii zhurnal, 17:3 (2015), 5–13  mathnet (cited: 3)  mathscinet  elib (cited: 1)
6. Abiev N. A., “Two-parametric bifurcations of singular points of the normalized Ricci flow on generalized Wallach spaces”, Advancements in Mathematical Sciences (Antalya, Turkey, November 5–7, 2015), AIP Conference Proceedings, 1676, AIP Publishing, 2015, 1–6  crossref  isi  scopus

   2014
7. Abiev N. A., Arvanitoyeorgos A., Nikonorov Yu. G., Siasos P, “The dynamics of the Ricci flow on generalized Wallach spaces”, Differential Geometry and its Applications, 35 (2014), 26–43  crossref  mathscinet  zmath  isi (cited: 8)  scopus
8. Abiev N. A., Arvanitoyeorgos A., Nikonorov Yu. G., Siasos P, “The Ricci flow on some generalized Wallach spaces”, Geometry and its Applications (Haifa, Israel, May 15–18, 2013), Springer Proceedings in Mathematics and Statistics, 72, eds. V. Rovenski, P. Walczak, Springer, Switzerland, 2014, 3–37  crossref  mathscinet  zmath  scopus (cited: 7)
9. Abiev N. A., Arvanitoiorgos A., Nikonorov Yu. G., Siasos P., “Normalizovannyi potok Richchi na obobschennykh prostranstvakh Uollakha”, Matematicheskii forum, 8:1 (2014), 25–42  elib
10. Abiev N. A., “On the Ricci curvature of solvable metric Lie algebras with two-step nilpotent derived algebras”, Siberian Advances in Mathematics, 24:1 (2014), 1–11  mathnet  mathnet  crossref  mathscinet  zmath  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019